# SDR LR7A2011082900224

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 35,601 hours, 15,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5301 FOUND CARGO RAMP EXTERIOR SKIN CRACK BL0.0, RS9.8 (6 INCHES FORWARD OF RAMP T/E) / REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-12, NR 2-5-3.
